# SDR DALA2024102310335

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 6,603 hours, 2,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING EMERGENCY LIGHTS OFF FOR PARTIAL POWER, EMER LIGHT FAULT-FWD SERVICE DOOR MESSAGE ON CMS PANEL. PERFORMED CMS RESET PER A220 AMP 44-11. OK FOR SVC. (LP# 5370898)
